# SDR USAABB04057

- Difficulty date: June 17, 2004
- Submitted: August 26, 2004
- Operation: Air carrier
- Aircraft: N624AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27245
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Part number: 851FJ1
- Condition: Damaged
- Location: Exterior
- Stage of operation: CL
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

PHL - FLT 633 - CLIMBING THROUGH 15,500 FEET, THE CREW HEARD A LOUD BANG, FOLLOWED BY FLUCTUATION IN THE CAPTAIN'S AIRSPEED INDICATION, AND THE EICAS MESSAGES 'RUDDER RATIO' AND 'ELEV ASYM' AND A MACH AIRSPEED DISAGREE INDICATION.  THE FLIGHT RETURNED TO PHL AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND THAT THE RADOME HAD COLLAPSD AND THAT THE NR 2 AUX PITOT TUBE WAS BENT.  THE RADOME AND PITOT TUBE WERE REPLACED.  (M)
